# SDR AALA201808239020

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 12,531 hours, 1,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY INOPERATIVE.  REMOVED AND INSTALLED THE BATTERY IAW AMM 25-64-00.
